# SDR AALA20100407SJU01

- Difficulty date: April 7, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 25,916 hours, 10,858 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: C17001CA01
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

SJU - CREW REPORTED CAPTAINS AIRSPEED INDICATOR BECAME UNRELIABLE INDICATING FASTER AND ERRATIC.  EMERGENCY DECLARED RETURNED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AIR DATA MODULE THAT WAS FAULTY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
